Ask a doctor

Nerve Palsy: R side of face due to Vitrase injection performed to reverse Restylane in tear trough which caused initial numbness

How can I speed up healing of a damaged nerve caused by an injection? I can't move my face or smile on 1 side. I'm looking for answers on proactive steps I can take to heal the nerve fibers faster. Someone please point me in a direction? I had no initial dental block. Just a derm who now states she has no idea of what to do moving forward. I am alone in finding answers and it's extremely depressing. The first injection was 2.5 weeks ago. The Vitrase was 3 days ago. Numb initially now with palsy.

Doctor Answers (1)

Nerve palsy following vitrase injection

+1
This situation seems unusual. It may be a red herring. It would be safest for you to check in with a neurologist to make sure there isn't another process at the root of this.


Washington Facial Plastic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.